RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dudka, Aleksandr Petrovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:31
Abstract pages:48
References:9
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person143126
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. N. E. Sluchanko, A. P. Dudka, O. N. Khrykina, N. B. Bolotina, A. N. Azarevich, A. V. Bogach, S. Yu. Gavrilkin, S. V. Demishev, A. V. Dukhnenko, N. Yu. Shitsevalova, V. B. Filipov, S. Gabani, K. Flachbart, “Features of the crystal structure of Tm$_{1-x}$Yb$_x$B$_{12}$ dodecaborides near a quantum critical point and at a metal-insulator transition”, Pis'ma v Zh. Èksper. Teoret. Fiz., 108:10 (2018),  715–720  mathnet  elib; JETP Letters, 108:10 (2018), 691–696  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019